# SDR ALGA089068

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N1075W
- Make and model: Bell 206L-1
- Aircraft serial: 45377
- Aircraft time: 21,131 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Part serial: NSN
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 3 CRACKED AND BROKEN DISC. IN THIS ONE PACK. CORROSION PITTING ON ASSY.
